Related Questions

It seems that every time I take tylenol (acetaminophen) I get a bad head ach what can that be?

Possible allergy. Have u tried different brands of generic tylenol? It's acetaminophen. If you get headaches even with different brands then likely reaction to the actual medicine. If only to certain brands then it can possibly be another ingredient you are reacting to. An allergist maybe a good option for you. Read more...

Had a strong headache took 500 mg. Tylenol (acetaminophen). Head suddenly stopped hurting about 8 hrs after that. Would meds take that long to work?

Not Tylenol (acetaminophen)... Acetaminophen, or Tylenol (acetaminophen), (acetaminophen) typically does not take 8 hours to work. As a matter of fact, a healthy adult could even take another dose 4 hours after the first one. So, your headache probably resolved on its own with the Tylenol (acetaminophen) having minimum effect. If you continue to be bothered by headaches like this, check in with your family doctor for diagnosis/ treatment. Read more...

I'm 26 Weeks pregnant can I take Tylenol (acetaminophen) cold and head??

What for? Tylenol (acetaminophen) is safe and effective for aches and fever. Most of the other formulations do not generally add any value. Stick to simple Tylenol (acetaminophen). Read more...